# SDR ASOA201100624

- Difficulty date: March 10, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 17,424 hours, 15,616 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION IT TOOK AT LEAST 2 MINS FOR NOSE TIRES TO STOP ROTATING WITH VIBRATION.   ON LANDING NOSE GEAR DID NOT COME DOWN.  GEAR DISAGREE MSG,   FOLLOWED QRH AND MANUALLY LOWERED NOSE GEAR. (EMERGENCY DECLARED) R & R NLG UPLOCK LATCH BRACKET IAW CMM 32-20-04.  OPS CHECK GOOD AND RETORQUED NOSE TIRES IAW AMM 32-42-01. (CLOSED)
